# SDR 97ZZZX3031

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GA Telesis Landing Gear Services, LLC, repair station VQ4R605M
- Make and model: Boeing 707320C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Side Strut
- Part number: 6532855
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 707 MLG SIDE STRUT WAS RECEIVED FOR OVERHAUL.  AFTER BUSHING REMOVAL AND PAINT REMOVAL, PEENTRANT INSPECTION DETECTED TWO 3-INCH CRACKS AT THE CENTER SECTION (WEB REGION).
